Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 30, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 9, 2011, 6:31 AM CDT for Taney County, Missouri. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2011, 6:31 AM CDT (11:31 UTC)
- Expired
- Apr 9, 2011, 7:00 AM CDT
- In force
- 29 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Taney County, MO
The radar
The Springfield radar (KSGF), 63 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 6:42 AM CDT | HAIL 0.5 | 1 N Forsyth, MO | DIME SIZED HAIL REPORTED IN FORSYTH. |
| Apr 9, 6:42 AM CDT | HAIL 1 | Forsyth, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1288 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 2309 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
883
WUUS53 KSGF 091131
SVRSGF
MOC213-091200-
/O.NEW.KSGF.SV.W.0030.110409T1131Z-110409T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 AM CDT SAT APR 9 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 700 AM CDT.
* AT 626 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 4 MILES NORTHWEST OF BRANSON...MOVING EAST AT
25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE BRANSON...EDGEWATER BEACH...FORSYTH...
KIRBYVILLE...KISSEE MILLS...MERRIAM WOODS...OZARK BEACH...
POWERSITE...ROCKAWAY BEACH...TANEYVILLE AND WALNUT SHADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3663 9332 3678 9332 3682 9308 3681 9291
3660 9290
TIME...MOT...LOC 1132Z 257DEG 21KT 3669 9322
WIND...HAIL 60MPH 1.00IN
$$
HATCH2 follow-up statements
788
WWUS53 KSGF 091148
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 AM CDT SAT APR 9 2011
MOC213-091200-
/O.CON.KSGF.SV.W.0030.000000T0000Z-110409T1200Z/
TANEY MO-
648 AM CDT SAT APR 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR CENTRAL TANEY COUNTY...
AT 645 AM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM NEAR KISSEE
MILLS...OR NEAR FORSYTH...MOVING EAST AT 25 MPH. THIS STORM WAS
PRODUCING QUARTER SIZE HAIL.
LOCATIONS IMPACTED INCLUDE FORSYTH...KISSEE MILLS...POWERSITE AND
TANEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3662 9313 3677 9315 3678 9306 3681 9291
3660 9290
TIME...MOT...LOC 1148Z 259DEG 21KT 3668 9305
WIND...HAIL <50MPH 1.00IN
$$
HATCH971
WWUS53 KSGF 091204
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
704 AM CDT SAT APR 9 2011
MOC213-091214-
/O.EXP.KSGF.SV.W.0030.000000T0000Z-110409T1200Z/
TANEY MO-
704 AM CDT SAT APR 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TANEY COUNTY HAS
EXPIRED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3662 9313 3677 9315 3678 9306 3681 9291
3660 9290
TIME...MOT...LOC 1148Z 259DEG 21KT 3668 9305
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:23 AM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Apr 9, 3:23 AM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 323 AM CDT SAT APR 9 2011 .DISCUSSION... MAIN CONCERNS FOR THIS FORECAST CONTINUE TO FOCUS ON THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS MOVING ACROSS THE OZARKS THIS MORNING...NEAR RECORD TEMPERATURES FOR SATURDAY...ANOTHER ROUND OF SEVERE STORMS FOR SUNDAY AND THEN AGAIN FOR THE MIDDLE OF NEXT WEEK. STRONG TO BORDERLINE SEVERE THUNDERSTORMS MOVING ACROSS THE REGION THIS MORNING ARE TAPPING INTO A FAIRLY MOIST AIRMASS WITH CONTINUING STRONG MOISTURE ADVECTION INTO THE REGION. RATHER STRONG ISENTROPIC UPGLIDE ACROSS SOUTHWESTERN MISSOURI...NEARLY COINCIDENT WITH THE ONGOING CONVECTION WILL SHIFT EAST NORTHEASTWARD THROUGH THE MORNING HOURS. SURFACE DEW POINT DEPRESSIONS OF 5 TO 10 DEGREES WOULD SUGGEST THE POTENTIAL FOR STRONG WIND GUST TO 40MPH AND SMALL HAIL WILL CONTINUE TO BE THE PRIMARY MODE FOR THESE STORMS. IN ADDITION...STORMS ARE WELL INTO THE WARM SECTOR WITH THE STATIONARY FRONT LOCATED NEARLY ALONG THE I-70 CORRIDOR. WOULD EXPECT THE STRONGEST STORMS TO DEVELOP MORE ALONG AND NORTH OF THE FRONTAL BOUNDARY AS A RESULT. STORMS WILL CONTINUE TO MOVE EASTWARD THIS MORNING. DID NOTE THE GOOD PRESSURE FALLS ACROSS SOUTHEASTERN KANSAS AND INTO WEST CENTRAL MISSOURI ON THE BACK SIDE OF THE STORMS. MAY BE INDICATIONS OF A DEVELOPING MESO-LOW BUT WILL NEED TO MONITOR THIS AS THE STORMS MOVE ACROSS THE AREA. FOR TODAY...CONTINUING STRONG MOISTURE AND WARM AIR ADVECTION FROM THE GULF REGION WILL KEEP THE REGION RATHER WARM FOR THE TIME OF YEAR WITH THE POTENTIAL TO SEE ADDITIONAL RECORD HIGHS SIMILAR TO WHAT THE REGION SAW IN VICHY/ROLLA AND JOPLIN FRIDAY. WITH 850MB TEMPERATURES IN THE 20 TO 22 DEGREE RANGE WOULD EXPECT TO SEE TEMPERATURES CLIMB INTO THE MID 80S THIS AFTERNOON. THIS WILL ONCE AGAIN SET THE STAGE FOR STORMS TO MOVE ACROSS THE REGION SUNDAY. A STRONG UPPER LEVEL SYSTEM NOW OVER THE WESTERN CONUS WILL MOVE INTO THE PLAINS ON SUNDAY AND TAKE AIM AT THE REGION. AS THIS UPPER LEVEL SYSTEM MOVES INTO THE PLAINS...A COLD FRONT WILL BEGIN TO PUSH EAST ACROSS KANSAS. IN ADVANCE OF THE COLD FRONT...A DRY LINE WILL WORK TO KICK OFF THUNDERSTORMS SUNDAY AFTERNOON WITH LIKELY STORM INITIATION ACROSS EASTERN KANSAS AND OKLAHOMA. WITH PLENTY OF MOISTURE IN PLACE ALONG WITH 65 TO 80 KTS OF 0-6KM BULK SHEAR...MORE THAN SUFFICIENT SHEAR AVAILABLE FOR SEVERE THUNDERSTORM DEVELOPMENT. THE COMBINATION OF AN ABUNDANTLY MOIST AIR...A FAST MOVING SYSTEM...A DRY LINE/COLD FRONT MOVING THROUGH THE REGION AND MORE THAN SUFFICIENT 0-6KM BULK SHEAR AND GOOD THETA-E DIFFERENTIAL AROUND 20K...WILL PRODUCE THE POTENTIAL FOR SEVERE THUNDERSTORMS. THE STORMS WOULD LIKELY PRODUCE LARGE HAIL...THOUGH THE PRIMARY THREAT LOOKS TO BE SIGNIFICANT HIGH WINDS WITH AN ISOLATED TORNADO NOT OUT OF THE QUESTION...ESPECIALLY EARLY IN THE STORM DEVELOPMENT WHEN DISCREET CELLS WOULD BE MOST PREVALENT. THOUGH THE INITIAL MODE MAY BE DISCREET CELLS...THINK THAT THE SYSTEM WILL DEVELOP INTO A STRONGLY FORCED LINE QUICKLY. IN THE WAKE OF THE STORM ON SUNDAY UPPER LEVEL RIDGING WILL BRING A RETURN OF SUNNY SKIES AND MORE MILD CONDITIONS FOR THE START OF THE WORK WEEK. A COOLER SURFACE HIGH WILL MOVE OVER THE REGION WITH AFTERNOON TEMPERATURES IN THE UPPER 60S TO LOWER 70S LIKELY FOR HIGHS. THIS UPPER RIDGE WILL BE RELATIVELY SHORT LIVED AS ANOTHER UPPER LEVEL TROUGH AND STORM SYSTEM WILL MOVE INTO THE WESTERN STATES AND MOVE INTO THE PLAINS THURSDAY WITH MODELS IN BETTER AGREEMENT ON TIMING AND STRENGTH TODAY THAN THEY HAD BEEN THE LAST FEW RUNS. HATCH && .AVIATION... /ISSUED 1230 AM CDT SAT APR 9 2011/ FOR THE 06Z TAF PACKAGE...PRIMARY CHALLENGE CONTINUES TO BE SHRA/TSRA CHANCES OVERNIGHT. TO THIS POINT...ACTIVITY HAS BEEN SLOW TO MOVE EASTWARD OUT OF KS. THIS HAS CHANGED IN THE PAST HOUR OR SO AS REGIONAL RADAR INDICATES AN EXPANSION AND EASTWARD PROGRESSION OF SHRA/TSRA WNW OF KJLN. SHOULD CONTINUE TO SEE ACTIVITY EXPAND INTO JLN/SGF AERODROMES OVERNIGHT...AND HAVE INCLUDED TEMPOS TO COVER THE WINDOW OF OPPORTUNITY. STILL LOOKS AS THOUGH ACTIVITY WILL REMAIN NORTH OF BBG AND CONTINUE TO COVER THE LOWER RISK OF TSRA THERE WITH CB WORDING. SHRA/TSRA WILL PROGRESSIVELY EXIT TO THE EAST BY DAYBREAK LEADING TO A CLEARING SKY. WINDS WILL BE GUSTY DURING THE DAY SATURDAY...OTHERWISE CONDITIONS WILL BE QUIET THROUGH THE END OF THE TAF CYCLE. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 9, 5:20 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 520 AM CDT SAT APR 9 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 520 AM CDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED. WEATHER HAZARDS EXPECTED... LIMITED RISK OF LIGHTNING. LIMITED RISK OF NON THUNDERSTORM WINDS. DISCUSSION... THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE TO THE EAST ROUGHLY ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR. THIS ACTIVITY WILL CONTINUE TO MOVE EAST ACROSS MUCH OF SOUTHERN MISSOURI EARLY THIS MORNING. THE PRIMARY RISK WITH THE STORMS WILL BE LIGHTNING. IN ADDITION...STRONG NON THUNDERSTORM WINDS WILL DEVELOP BEHIND THE STORMS THIS MORNING WITH LOCALLY GUSTY WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG TO SEVERE STORMS ARE EXPECTED ACROSS THE OUTLOOK AREA SUNDAY AFTERNOON AND EVENING AS A STRONG STORM SYSTEM MOVES INTO THE PLAINS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A DRY LINE THAT WILL MOVE EAST FROM KANSAS AND OKLAHOMA. MODERATE INSTABILITY AND STRONG VERTICAL WIND SHEAR WILL ALLOW FOR SEVERE STORM ORGANIZATION WITH THE POTENTIAL OF LARGE HAIL AND DAMAGING WINDS. THE RISK FOR TORNADOES CANNOT BE RULED OUT. GUSTY NON THUNDERSTORM WINDS ARE ALSO EXPECTED AT TIMES SATURDAY...SUNDAY...AND MONDAY. AN ELEVATED FIRE DANGER MAY EXIST SUNDAY DEPENDING ON THE TIMING OF THE DRY LINE PASSAGE. LOW HUMIDITY AND MODERATELY GUSTY WINDS MAY PRODUCE AN ELEVATED FIRE DANGER MONDAY IN SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) HATCH
In the hours before
Special weather statement, Apr 9, 3:35 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 AM CDT SAT APR 9 2011
MOZ095-103-104-090915-
STONE MO-CHRISTIAN MO-TANEY MO-
335 AM CDT SAT APR 9 2011
...SIGNIFICANT WEATHER ALERT FOR CHRISTIAN...NORTHERN STONE AND
NORTHERN TANEY COUNTIES UNTIL 415 AM CDT...
AT 329 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF
BILLINGS TO CRANE TO 11 MILES WEST OF CAPE FAIR...MOVING EAST AT 40
MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE BILLINGS...BRANSON WEST...CLEVER...
CRANE...GALENA...HIGHLANDVILLE...MERRIAM WOODS...NIXA...
OZARK...REEDS SPRING...ROCKAWAY BEACH...SPARTA AND TANEYVILLE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE TABLE ROCK
LAKE.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THESE STORMS...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND PORTIONS OF SOUTHERN
MISSOURI.
LAT...LON 3669 9358 3682 9359 3683 9363 3709 9361
3709 9298 3708 9292 3669 9291
TIME...MOT...LOC 0834Z 259DEG 34KT 3706 9355 3690 9355
3677 9365
SCHAUMANNLocal storm report, Apr 9, 3:55 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
355 AM CDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 AM HAIL PINEVILLE 36.59N 94.38W
04/09/2011 E0.50 INCH MCDONALD MO EMERGENCY MNGR
&&
GAGANLocal storm report, Apr 9, 4:10 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 AM CDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 AM HAIL OZARK 37.02N 93.21W
04/09/2011 E0.75 INCH CHRISTIAN MO AMATEUR RADIO
&&
HATCHSpecial weather statement, Apr 9, 4:40 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 AM CDT SAT APR 9 2011
MOZ082-092-096-097-105-091030-
WRIGHT MO-TEXAS MO-DOUGLAS MO-HOWELL MO-OZARK MO-
440 AM CDT SAT APR 9 2011
...SIGNIFICANT WEATHER ALERT FOR DOUGLAS...NORTHERN OZARK...
NORTHWESTERN HOWELL...SOUTHERN WRIGHT AND SOUTHWESTERN TEXAS COUNTIES
UNTIL 530 AM CDT...
AT 438 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF
MANSFIELD TO 5 MILES WEST OF GENTRYVILLE TO WILLHOIT...MOVING EAST AT
50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE CABOOL...GAINESVILLE...MANSFIELD...
MOUNTAIN GROVE AND NORWOOD.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3715 9209 3688 9193 3659 9210 3659 9274
3688 9262 3714 9269
TIME...MOT...LOC 0940Z 271DEG 43KT 3707 9250 3688 9242
3667 9253
SCHAUMANNLocal storm report, Apr 9, 5:33 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 AM CDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 AM HAIL 2 NE NEWTONIA 36.90N 94.16W
04/09/2011 E1.00 INCH NEWTON MO TRAINED SPOTTER
&&
HATCHSpecial weather statement, Apr 9, 6:27 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 AM CDT SAT APR 9 2011
MOZ103-104-091200-
STONE MO-TANEY MO-
627 AM CDT SAT APR 9 2011
...SIGNIFICANT WEATHER ALERT FOR EAST CENTRAL STONE AND NORTHWESTERN
TANEY COUNTIES UNTIL 700 AM CDT...
AT 626 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SILVER DOLLAR CITY...OR 5 MILES NORTHWEST OF
BRANSON...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
PERSONS ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF LIFE
THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY CHOPPY
WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND POTENTIALLY
BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A THUNDERSTORM...
BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3663 9335 3680 9336 3682 9319 3681 9306
3661 9299
TIME...MOT...LOC 1127Z 247DEG 9KT 3668 9330
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 12:45 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 45 min |
| Apr 9, 1:18 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 42 min |
| Apr 9, 1:32 AM CDT | Special Weather Statement | SGF | Barton | 28 min |
| Apr 9, 1:57 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Hickory, Polk, St. Clair | 48 min |
| Apr 9, 2:49 AM CDT | Special Weather Statement | SGF | Lawrence, Newton | 41 min |
| Apr 9, 3:28 AM CDT | Special Weather Statement | SGF | Barry, McDonald, Newton | 47 min |
| Apr 9, 3:35 AM CDT | Special Weather Statement | SGF | Christian, Stone | 40 min |
| Apr 9, 3:43 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 47 min |
| Apr 9, 4:03 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 27 min |
| Apr 9, 4:40 AM CDT | Special Weather Statement | SGF | Douglas, Ozark | 50 min |
| Apr 9, 6:27 AM CDT | Special Weather Statement | SGF | Taney | 33 min |
| Apr 9, 7:18 AM CDT | Special Weather Statement | SGF | Ozark | 27 min |
| Apr 9, 7:30 AM CDT | Special Weather Statement | SGF | Greene | 30 min |
| Apr 9, 7:47 AM CDT | Special Weather Statement | SGF | Ozark | 28 min |
| Apr 9, 8:09 AM CDT | Special Weather Statement | SGF | Greene | 36 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.